Document Detail
Mitral Regurgitation Occurring During Methysergide (Sansert) Therapy
Abstract/OtherAbstract :
The case history of a young woman who developed severe mitral regurgitation after four years of methysergide therapy is reported. Replacement of the mitral valve was required. A brief review of the toxic effects of methysergide is given and special reference is made to lesions of the heart valves that have occurred during methysergide therapy.
Authors :
Munroe, D. S., Allen, Peter, Cox, A. R.
Related Documents :
29687477 - Automated patient severity index.
34137277 - Breen hills neighborhood assessment report
Contributors :
-
Publication Detail :
Publisher :  -     Type :  Text     Format :  -    
Date Detail :
-
Subject :
Clinical Practice
Coverage :
-
Relation :
-
Source :
-
Copyright Information :
-
Other Details :
Languages :  en    
Export Citation :
APA/MLA Format     Download EndNote     Download BibTex

Previous Document:  Bon-skor Tibetan Village Health Clinic
Next Document:  Diagnosis of Superficial or Very Small Gastric Ulcers